# SDR REXA2022012700156

- Difficulty date: December 20, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer Seal
- Part number: SH69037559954
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE WALL SEAT RAIL MOUNTING STRUCTURE BETWEEN FS 785.15-847.00
HAS 4 AREAS OF CORROSION.                                         "
"BLENDED SEAT RAIL AND FOUND TO BE OUT OF LIMITS PER CRJ 900 SRM'S 
51-21-06-001-001-A01, 53-00-00-101-001-A01, REMOVED AND REPLACED 
IAW CRJ 900 SRM 51-41-02-001-001-A01.                            
WVAC EMP STAMP #
